# SDR DALA2025040302495

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE OF AFT CARGO DOOR JAMB AREA BTW STA Y=956 AND LONGERON 27R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00300: CORROSION LEVEL 2. ANGLE OF AFT CARGO DOOR JAMB AREA BTW STA Y=956 AND LONGERON 27R AT AFT CARGO COMPARTMENT WAS REPLACED AND INSTALLED PER B717-200 SRM 53-20-15-2R REPAIR 7, 51-41-06-0G PAR 7, AND 51-41-02-0G. (LP #0891909)
